# SDR YENA20160415291

- Difficulty date: April 15, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 61,115 hours, 22,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT Y-503.4 HAS CORROSION AT FRAME 16.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11,  SRM 51-72-11, AND  SRM 51-42-11.
